Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Skin patches like hives on the arm. On gluten free diet. Could this be stress related? Suffering from anxiety and panic attacks

I have skin patches that look like hives that appear on the part of my arm above the elbow where blood would be taken. I have researched into tinea vesicolor and also psoriasis . I have also changed my diet as I am a homeopathic person. I currently am on an all gluten free diet hoping to see a difference and I did for the first 4-5 days it started to clear up but now it has returned the only thing I can think is it could be stress related. I used to be a competitive runner and very healthy as well as active and since my son was born 5 years ago I ve been battling anxiety and panic attacks. My biggest concern is liver related issues and wondering if I should continue the gluten free lifestyle?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Public Forum

Your case is not straightforward or simple. There are multiple possibilities for cause of your problem. We first considered a skin disorder in your case. Almost all chronic skin disorder exacerbate by stress.

If problem is very severe and leading to frequent interpersonal problems, then for assessment and treatment, you can visit specialists like dermatologist, general physician and psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
www.99doctor.com
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor